# SDR FDKA200610288

- Difficulty date: October 12, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 14,603 hours, 13,542 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Flap Motor
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FDM 6058 NAS.  FLAP FAIL MESSAGE IN FLIGHT WITH FLAPS AT 9 DEGREES.  MX CLEANED C/P TO RIGHT FLAP MOTOR.
